# SDR 9606979604

- Difficulty date: March 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N604NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47222
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Flux Valve
- Part number: 2587794
- Condition: Malfunctioned
- Location: Lt Wing Tip
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CAPTAIN'S RMI WAS PRECESSING 5 DEGREES TO THE RIGHT DURING CLIMBOUT.  FLIGHT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED LEFT FLUX VALVE AND DEGAUSED OUTER LEFT WING.  OPERATIONAL CHECK NORMAL AND AIRCRAFT RETURNED TO NORMAL.
